Jump to content
Entries in this blog
Hello Guys, I am having some issue with my face. Tomorrow December 12 is my 3rd month on Accutane (40MG), and My face is getting way better but I have some red spots, which is normal due to the side affects. Does anybody know a treatment in which the red spots can fade away faster?
I am 19 years old, this is my face after 2 months using the Regimen!!!!
Hello guys I am 19 years old, I have just finished my second month of the Regimen Products. I am still getting acne in my cheeks :( Is mainly in the top of both of my cheeks, I put more Treatment there to see if it goes away, but it does not, the pus that I get is not even white no more, is yellowish color really nasty, and sometimes I have the purple pimples which they are the blood coming out, I need help!!!! I hate my skin and I am spending a lot of money on the Regimen and I am not getting the results I want :/
Is been a month that I've been using the Regimen. I've seen a lot of good improvements in my face, I get like 1-3 pimples per week. Since I've been using this treatment I've noticed that only my cheeks are really red, and is really noticeable. Is this normal?
This is my 9th day using the Regimen, and I put 2 pumps of treatment in my face, twice a day, my face kinda burns a little, when I put the moisturizer, the burn goes away,
Anybody else has this issue?